# SDR FDEA202511052128

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BETW STA 1180-1200 LBL 45 SEAT TRACK HAS CORROSION.  REMOVED SEAT TRACK SECTION BETWEEN STA 1180 TO 1240 LBL 45 FOUND SEAT TRACK OUT OF   LIMITS IAW B757 SRM 51-40-02-0G AND B757 SRM 53-00-52-1A FIG 101. TRIMMED, LOCATED AND   DRILLED NEW SEAT TRACK SECTION IAW B757 SRM 51-40-05-0G AND SRM 51-40-08-0G, BOEING   DWG 146N5130 REV - DWG PL 146N5130 REV C INSTALLED NEW SEAT TRACK IAW B757 SRM 51-40-  02-0G
